# SDR P5CA2016080800184

- Difficulty date: August 8, 2016
- Submitted: August 8, 2016
- Operation: Air carrier
- Aircraft: N647GT
- Make and model: Boeing 767306
- Aircraft serial: 27611
- Aircraft time: 77,659 hours, 19,243 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

LT FORWARD FUEL PUMP EICAS MESSAGE.  LEFT FORWARD FUEL PUMP PRESSURE LIGHT DISPLAYED.  LEFT FORWARD FUEL BOOST PUMP TESTED IAW AMM 28-22-00.  NO FAULTS FOUND, CHECK SERVICEABLE.
